# SDR AALA201803309002

- Difficulty date: March 26, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N804AN
- Make and model: Boeing 787-8
- Aircraft serial: 40622
- Aircraft time: 12,081 hours, 1,225 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 152Z6331
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT WING FTE INBD FLAP SUPPORT BACK UP RIB WAS FOUND CRACKED AT THE OTBD AFT UPPER VERTICAL FLANGE.   THE CRACK PROPAGATED THRU TWO  FASTENER HOLES.  REPAIRED THE RIB IAW EA 278532.
